Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Resonance and quasilinear ellipticity


Author: Victor L. Shapiro
Journal: Trans. Amer. Math. Soc. 294 (1986), 567-584
MSC: Primary 35J60; Secondary 35B10
MathSciNet review: 825722
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Two resonance-type existence theorems for periodic solutions of second order quasilinear elliptic partial differential equations are established. The first theorem is a best possible result, and the second theorem presents conditions which are both necessary and sufficient.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35J60, 35B10

Retrieve articles in all journals with MSC: 35J60, 35B10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1986-0825722-7
Keywords: Quasilinear elliptic, resonance, distribution solution, unbounded coefficients
Article copyright: © Copyright 1986 American Mathematical Society